# SDR ABXA0100014

- Difficulty date: January 17, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- Aircraft time: 50,638 hours, 41,375 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5613217507
- Condition: Seized
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW WAS UNABLE TO OPERATE CAPTAINS CLEARVIEW WINDOW.  THE AIRCRAFT RETURNED TO BLOCKS.  MAINTENANCE INSPECTED AND LUBRICATED THE CAPTAINS CLEAR VIEW WINDOW IAW DC-9 MM.  OPS CHECKED GOOD.
